On projective and injective polynomial modules

De Visscher, M. & Donkin, S. (2005). On projective and injective polynomial modules. Mathematische Zeitschrift, 251(2), pp. 333-358. doi: 10.1007/s00209-005-0805-x

Download (320kB) | Preview

Item Type: Article
Uncontrolled Keywords: ALGEBRAIC-GROUPS, BLOCKS
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/969

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics